# SDR CA150602003

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, CREW NOTICED A SHORT STALL, LOSS OF POWER, DECREASE OF NP, SLIGHT SMOKE SMELL IN CABIN & LOW OIL PRESS WARNING.  THE ENG WAS SHUT DOWN BY CREW & A UNEVENTFUL SINGLE ENG LANDING WAS PERFORMED.  ON GND INSPECTION SHOWED CHIPS ON TMM CHIP DETECTOR, BY BORESCOPE A DAMAGE OF LPT & PT1 NOTICED.  THE ENG HAS BEEN REPLACED & THE ACFT RETURNED TO SERVICE.
